# SDR DL757091130

- Difficulty date: June 8, 2009
- Submitted: July 14, 2009
- Operation: Air carrier
- Aircraft: N615DL
- Make and model: Boeing 757232
- Aircraft serial: 22822
- Aircraft time: 77,347 hours, 37,151 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 640-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOASTAL HAS LOWER ANGLE CORRODED IN FWD CARGO COMPATMENT BILGE AREA BETWEEN STA 640-660 RBL 16 / REPAIRED AT SAA SAT DURING HMV ON N/R CARD 133618
